English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 82594/111709 (74%)
造訪人次 : 21493692      線上人數 : 806
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/115545
    請使用永久網址來引用或連結此文件: http://nccur.lib.nccu.edu.tw/handle/140.119/115545


    題名: On two priority multi-server queues with impatient customers
    作者: Li, Hung-Wei
    貢獻者: 應數系
    日期: 2016
    上傳時間: 2018-01-09 15:50:32 (UTC+8)
    摘要: This study considers a system of multi-server queues with two classes of impatient customers: high-priority and low-priority. Customers join the system according to a Poisson process and customers may abandon service after entering the queue for an exponentially distributed duration with distinct rates. In this paper, we consider last come-first served (LCFS) and first come-first served (FCFS), and service time is assumed to be distributed exponentially among all customers. Deriving the Laplace transforms of the defined random variables and applying the matrix geometric method with direct truncation makes it possible to obtain an approximation of the stationary distribution in order to calculate the expected waiting time for both classes of customers. For each class of customer, we derive performance measures related to stationary probability distributions and conditional waiting times.
    關聯: International Journal of Operations Research, 13(2), 58-76
    資料類型: article
    顯示於類別:[應用數學系] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    5876.pdf5717KbAdobe PDF79檢視/開啟


    在政大典藏中所有的資料項目都受到原著作權保護.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋